# SDR ZW0A0105006

- Difficulty date: July 12, 2001
- Submitted: July 13, 2001
- Operation: Air carrier
- Aircraft: N922TW
- Make and model: Doug DC-9-82
- Aircraft serial: 48013
- Aircraft time: 48,827 hours, 39,335 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN THE NOSE GEAR WHEEL WELL FOUND CRACK IN FITTING AT STA 69, LBL 16, THE INBD FITTING AT PRESSURE PANEL.  REMOVED CRACKED FITTING AND INSTALLED NEW FITTING, P/N 4912385-501N, PER SPM 6-70-01, SECTION B.2.
